Some nonexistence theorems on stable minimal submanifolds

Tom 73 / 1997

Haizhong Li Colloquium Mathematicum 73 (1997), 1-13 DOI: 10.4064/cm-73-1-1-13

Streszczenie

We prove that there exist no stable minimal submanifolds in some n-dimensional ellipsoids, which generalizes J. Simons' result about the unit sphere and gives a partial answer to Lawson–Simons' conjecture.

Autorzy

  • Haizhong Li

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek